MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. ANTHEM; INTERNAL ORTHOPAEDIC FIXATION SYSTEM, PLATE/SCREW, NON-BIOABSORBABLE, NON-STERIL

GLOBUS MEDICAL, INC. ANTHEM; INTERNAL ORTHOPAEDIC FIXATION SYSTEM, PLATE/SCREW, NON-BIOABSORBABLE, NON-STERIL
Model Number 1195.2215
Medical Device Problem Codes Fracture (1260); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that at the patient's last follow-up in (b)(6) 2026, imaging showed that the plate broke and there is am atrophic non-union.The surgeon removed the plate and screws on (b)(6) 2026.All screws were removed from the patient and none of the screws were broken.
 
Additional Manufacturer Narrative
An anthem titanium lateral narrow distal femur plate, 1195.2215, was broken post-operatively about 10 months after implantation and required surgery to remove it.The implantation occurred on (b)(6) 2025, and the date of removal was (b)(6) 2026.The plate broke at the location of the kickstand screws in the plate and it was reported that the patient presented with a non-union.Upon receiving the complaint, the dhr and ncmr record for the lot number provided were reviewed.No ncmr's exist for this lot.All parts passed aql inspection with no rejections, and the entire lot was accepted on 22 jan 2024.The material certifications meet specifications.It was reported that the patient was diagnosed with breast cancer and was treated with two rounds of chemotherapy following the original surgery.The patient also has hypertension andhypothyroidism.The previously stated patient factors may influence bone healing.Follow up x-rays taken at approximately 6 weeks and 6 months post-operatively show lack of bone healing of the original fracture.At the time of plate failure, the patient presented with an atrophic non-union distal femur fracture.The plate breakage occurred with the incident of the patient crashing a golf cart into a garage with the leg sticking out.This evaluation determined that this failure was within expected risk and occurrence; therefore, no further actions will be taken at this time.

Brand Name
ANTHEM
Common Device Name
INTERNAL ORTHOPAEDIC FIXATION SYSTEM, PLATE/SCREW, NON-BIOABSORBABLE, NON-STERIL
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key25506070
Report Number3004142400-2026-00119
Device Sequence Number21459272
Product Code HRS
UDI-Device Identifier00193982456276
UDI-Public00193982456276
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K213591
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1195.2215
Device Lot NumberSXB317FD
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexFemale
Patient Weight56 KG
Patient EthnicityNon Hispanic
Patient RaceWhite